# SDR REXA2022012700158

- Difficulty date: December 24, 2021
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: SH690375421
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE WALL SEAT RAIL #8 HAS 6 AREAS OF CORROSION ALONG THE LENGTH
"REMOVED AND REPLACED SEAT RAIL IAW CRJ 900 AMM'S
53-00-49-000/400-801-A07                        
WVAC EMP STAMP
